# SDR REXA2016061001130

- Difficulty date: June 10, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 20,831 hours, 13,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE HAS CORROSION ON THE BOTTOM OF THE PLATE.  LOCATED HOLES AND INSTALLED NEW NUTPLATES ON NEW STEP PLATE IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01.  DISCARDED UNSERVICEABLE STEP PLATE, REFER TO MWC 81513710, OP 539 FOR REMOVAL AND REINSTALLATION OF STEP PLATE.
